Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 6
Page No. 685 - 686

Coefficient Bounds for Certain Classes of Analytic Functions

Authors : A.T. Oladipo and M.O. Alabi

Abstract: In the present study we examine the coefficient bounds for certain classes of analytic functions with negative coefficient.

How to cite this article:

A.T. Oladipo and M.O. Alabi , 2007. Coefficient Bounds for Certain Classes of Analytic Functions . Research Journal of Applied Sciences, 2: 685-686.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved